MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE

CYNOSURE LLC PICOSURE
Catalog Number 100-7012-010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 04/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient developed an infection on the leg 4 days post treatment using picosure.It is likely that patient did not follow post treatment instructions.
 
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure's clinical team investigated the event and confirmed user error and patient error was involved.Per cynosure clinical: the treatment settings used were aggressive for skin type iv.Test spots were not performed prior to treatment.Site relayed that patient did not follow post care instructions which likely caused infection experienced.Appropriate protocol was dispatched to the site.Patient applied neosporin and hydrogen peroxide at their own discretion.Patient was prescribed two rounds of antibiotic as medical intervention.Patient was concerned about dent on their skin.Cynosure medical director was not able to observe a dent in the tissue but recommends microneedling once area is healed.This event is reportable since patient received medical intervention.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key19627282
Report Number1222993-2024-00031
Device Sequence Number7400549
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)190225
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number100-7012-010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale